# SDR AALA20040332

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  AFT CEILING PANEL EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK CHARGER FOR AFT CEILING PANEL EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
